# SDR CA131219018

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,789 hours
- System (JASC): 2551 · Agricultural Spray System
- Part: Tank
- Part number: 804321
- Condition: Cracked
- Location: Spray Hopper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN FORWARD RT CORNER OF FORWARD HOPPER TANK. ABOUT 12" LONG AND CRACKED HALFWAY THROUGH THE FIBERGLASS.
